# SDR AALA202306137418

- Difficulty date: May 15, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 90,099 hours, 11,459 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 177W31011
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND VERTICAL STABILIZER PANEL 322BL DELAMINATED. **SUPPLEMENTAL REPORT FOR AALA202305187418: MAINTENANCE REPAIRED PANEL 322BL PER SRM 55-30-01-2R** (CLOSED)
